# SDR IPXA3680236

- Difficulty date: September 12, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- System (JASC): 2564 · Life Raft
- Part: Actuator
- Part number: C1613438
- Part serial: 78963438
- Condition: Inoperative
- Location: Life Raft
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE RAFT STOWAGE COMP. DOOR GAS ACTUATOR INOPERATIVE.  R & R WITH NEW DOOR ACTUATOR IAW MM INTRO PG 1, PAR 1.
